Author Topic: Bad Two Days  (Read 1073 times)

[Buddie]

Bad Two Days
« on: May 11, 2010, 09:41:12 am »
Last night was really bad.  Elevated pulse when going to sleep and through the whole night.  Barely slept and now doubting that my heart is in good shape.  Waiting for the heart attack.  This is horrible and my Dr won't see me.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Bad Two Days
« Reply #1 on: May 11, 2010, 03:11:45 pm »
Hon your heart is just fine.

I know for a fact the healthy heart can speed 200 beats per min for several days before showing trouble. I took ephedra and it gave me arrhythmias after causing symptoms of heart attack and stroke. My heart now is completely recovered (went to cardiologist).

Worrying about your heart is only going to make matters worse for your anxiety. I had elevated blood pressure for several days, and very fast pulse and I'm still here to talk about it...as is many other BB members here. Anxiety can make one think all sorts of nasties that aren't true!! Especially when you add benzo's to the mix...they mess with your thoughts but you will be better very soon.

Try taking some magnesium citrate a couple hours before bedtime and it will slow your pulse and relieve your tensions. Do you have any chamomile tea? That's wonderful and very safe for the nerves and slows the thoughts so one can sleep.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Bad Two Days
« Reply #2 on: May 11, 2010, 04:56:57 pm »
I'm sorry to hear that you had such a bad night.

Great advice from [...]!!

Please try not to worry about your heart.  Have you had any tests done?  I had several tests done on my heart a few months ago just to put my mind at rest, and the results came back showing absolutely nothing was wrong.  If you haven't already done so, maybe you could try to get an appointment and arrange said tests just to finally put your mind at ease.  Why won't your doctor see you?  I'm sorry to hear that.  Are you tapering at present?  You don't have a sig line so I couldn't tell.

I hope you get a better nights sleep tonight and find a way to relieve your concerns.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Bad Two Days
« Reply #3 on: May 11, 2010, 08:52:14 pm »
Thanks guys really need this support.  You are both wonderful :) I had echo stress, 6 ekg's and 24 hour holter.  I have Mitral Valve prolapse and fluid around my heart (have the fluid 18 years and MVP all of my life).  Still feel as though something is wrong.  Blood pressure is low 106/65.  Just feel all of it when I move around or when going to sleep.  I will try the tea and let you know.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Bad Two Days
« Reply #4 on: May 11, 2010, 08:57:58 pm »
I'm sure with your history you're doubly worried, but I hear this fear from so many members.  This process breeds fear, I don't know why we're so consumed with it, but I was too.  I'm glad you're going to take the suggestions you've been given, I hope you have a better night.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.